Some Inequalities Associated with Certain Ordinary Differential Operators.
Mathematische Zeitschrift, Tome 126 (1972), pp. 308-326
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__126_171743,
author = {William N. Everitt and Magnus Giertz},
title = {Some {Inequalities} {Associated} with {Certain} {Ordinary} {Differential} {Operators.}},
journal = {Mathematische Zeitschrift},
pages = {308--326},
year = {1972},
volume = {126},
zbl = {0238.47029},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__126_171743/}
}
William N. Everitt; Magnus Giertz. Some Inequalities Associated with Certain Ordinary Differential Operators.. Mathematische Zeitschrift, Tome 126 (1972), pp. 308-326. http://geodesic.mathdoc.fr/item/MZ_1972__126_171743/